# SDR RAIA960207

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 39948B2236
- Condition: Failed
- Location: Lt Cockpit
- Part time: 8,141 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7318 - CAPTAIN'S AIRSPEED INDICATOR INOPERATIVE.  MAINTENANCE REPLACED AIRSPEED INDICATOR, OPERATION CHECK AND LEAK CHECK GOOD.  (X)
